Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have itching under breast and oily discharge from butt crack. What cure should be done?

Answered by
Dr.
Dr. Ram Choudhary

Internal Medicine Specialist

Practicing since :2001

Answered : 2272 Questions

default
Posted on Fri, 14 Dec 2012 in Women's Health
Question: For months i have had an oily discharge in my butt crack. I have a fold on my stomach; itching in my crouch and under by breast. I've tried vaginal yeast creams; cortisone ointment, lotrimin, and nothing helps. The itching is so bad that sometimes I bleed from scratching.
doctor
Answered by Dr. Ram Choudhary 51 minutes later
Hi XXXXXXX,
Thanks for posting your query.
I think by saying butt crack you mean, around anus, please affirm it.
fold on stomach- do you mean any weight reduction surgery, please make it more clear. Have you investigated it if any reports please provide details so that I can provide you with some opinion.
Put a follow up query with these details.
Wish you a good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ram Choudhary 2 days later
Yes, around anus and above anus in butt crack. Yes, stomach fold is from weight loss from weight reduction surgery. The itching around the anus (which is wet all the time) and the itching in the crack are constant. The itching under the breasts and the stomach fold as well as the public area are also continuosly. I went to my gyn who told me to use vaginal cream; another dr prescribed a nyastatin powder, a dermatologis did not know what it was; and neither did my primary care dr (an XXXXXXX med dr and geriatric dr.) Another dr. said it was a yeast infection but gave no treatment instructions or medications. I hope you can help me. Thank you
doctor
Answered by Dr. Ram Choudhary 29 minutes later
Hello XXXXXXX,
Thanks for posting your query.
You have been examined by many specialists and still no response, this status gives me the impression how complex problem you are having.
First the wetness and itching around anal region is related to probably excess fat excretion due to poor absorption(age & bariatric surgery related), solution is cut down on fat intake and fried food, and avoid snacks.
The generalised itching pubis, under breasts, stomach fold may be related to senile dryness of skin or it may be an infection called scabies.
You should firstly apply anti-scabies treatment for two days 15days apart.
If it does not solve the problem then it is senile skin dryness and you should apply the emollients like Zinc Calamine lotion twice a day. These treatments are to be carried out in clinician supervision.
Let me know after a month how did you fair.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ram Choudhary 1 hour later
What is used for anti-scabies treatment?

Thank you for your help.
doctor
Answered by Dr. Ram Choudhary 10 hours later
Hi XXXXXXX,
Welcome back to Healthcare Magic Physician's Desk!
There are many effective drugs for scabies your clinician would know but most effective is lotion of Permethrin which is typically applied all over the body except face and eyes because it is poisonous. It should be applied at bed time and washed next morning. Apply again after 2weeks.
Meanwhile boil the linen and cloths you have used in last fortnight.
Wish you a great health!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Procedures

Recent questions on  Bariatric surgery

doctor1 MD

I am two years out from bariatric surgery. When I eat a meal, sometimes, I have to lay down because my heart starts beating so hard. What does it mean when I can feel my heart beating by putting my hand on my chest? It often takes up to 2 hours until the heart calms down.

doctor1 MD

I have had diarrhea off and on for the past 3 weeks, that started right after a viral infection. No fever, some nausea, and stomach pains very high right under breast. I did have gastric bypass 4 years ago. Everyone says it's just a thing going around, but 3 weeks straight? Just don't know what to do. Feeling very weak and tired all the time. Not eating much, and low fluid intake due to it all runs right through me. Thanks for any advise!

doctor1 MD

i have type 2 diabetes. I have stage 4 kidney disease. I am 51. I weigh 253. I am currently on a 1200 calorie pre surgery diet. I have lost 16 pounds in 4 weeks. Never in my life has a diet worked so well. I feel great am satisfied and my question is, can i just stay on this diet as long as it is working and postpone this gastric bypass ?

doctor1 MD

Sir, I had undergone biaratic sleep surgery last year in July 2016; thereafter I am facing acute gastric problem at bed time only . Attending doctor has given me various anti acid medicine but of no effect. Recently he has prescribed normaxin rt...

doctor1 MD

Is gystricby pass surgry better then bytricsurgry which is better?? What is the side effects of gastricby pass surgery

doctor1 MD

Greetings. I have difficulty understanding the differences between the procedure in the doctor s office where they put wires on my chest to check my heart and the other procedure where the technician rolls a device on my chest and watches her...

doctor1 MD

I had a complete hysterectomy in January 2010 and have been on Estradiol pretty much since. I currently take 1 mg by mouth as I am allergic to patches. I also take calcium/Vit.D as well as other vitamins/supplements. I am now considering bariatric surgery (sometime around July/August) due to my long-term diabetes and the surgeon says I must go off the Estradiol. My concerns include becoming a raving mad woman, hot flashes, vaginal dryness and loss of libido as I am in a sexual relationship. What would be the best way to wean off the Estradiol with the (hopefully) least side effects? Thank you